# SDR DHL9970328C

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolts
- Part number: 69139954
- Condition: Cracked
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, 2 EA SLAT ROLLER BOLTS CRACKED AT LUBE HOLE AND 6 EA SLAT ROLLER BOLTS WORN.  REPLACED PER MM 27-81-11, N/R 2074.
